Accutane dosage chart

Common Questions and Answers about Accutane dosage chart

accutane

Avatar m tn I heard the effectivesnees of accutane is increased with a twice daily dosage. True? I will be taking 40mg a day, once a day. Would it be better to take 20 mg twice a day? Also, is it ok to take glucosamine for my joints while on accutane? Lastly, should I be getting a monthly blood test? Or any other precautionary measures?
Avatar f tn This is a very common dosage. I weight 135-140 and I was on 80mg a day too. It is a strong dose but it works better like this. I did 2 rounds and on the first round they only gave 60mg a day and then moved up to 70 mg a day and my face never cleared up. The second time around I did 80mg for 6 months and I'm acne free!
Avatar m tn ve just been recently prescribed by my dermatologist Isotretinoin (accutane) and am on my 4th day of treatment. After doing extensive research on how accutane affects growth, it really concerns me as I'm currently only 16 years and 8 months old and hence am still in the growing stage of my life. My dermatologist however has prescribed me a very low dosage of 10mg per day for 7 consecutive days, after which would be switching onto a 30mg PER WEEK dose.
Avatar f tn my mom does not have insurance for me at the time so i ordered accutane through a website. i received packages of 20 mg accutane pills. i have researched this treatment somewhat and accordingly i am taking 20 mgs every other day for the next 30 days. Then after that i will be taking 20 mgs everyday for 30 more days. I was told to gradually increase the dosage every 30 days for about 4-6 months.
Avatar n tn That is kind of a weird comment for a dermatologist to make...Accutane dosage is determined by body weight. The length of you treatment is determined by your recovery. So Im not sure what having the same amount of meds means. 16-24 weeks is normal treatment time, usually that is determined as time goes by and not at the begining. My derm thought 4 months would do the trick and I was on it for 6 months and starting my 2nd round in 2 weeks.
Avatar n tn After 8 months of taking it I probably had 2-3 months of clean skin, then it all came back although I never went back to it since side effects might be devastating. Anyways When I took Accutane I started with 10mg...after 3-4 weeks my doc. increased the dosage to 20mg and after another month or so to 40mg. I never heard that a doc. would decrease a dosage in mg from 20 back to 10.
Avatar m tn Try going to a naturalist doctor. My sister was on Accutane and now that she is off she takes pure Vitamin A and it works. You should consult a naturalist to get your recommended dosage. I'm on Accutane now and my dosage just got increased from 40mg to 80mg and since, I've been having some side affects; headache, dizziness, nose bleeds and some other stuff, so I'm coming off of it.
Avatar m tn hi! i've just stumbled across your post. i hope you did find answers to your questions eventually. i'm on my 3rd week of accutane and am experiencing the same ibs issues and am freaked out that i'm really messing up my body by taking the accutane. my doctor took down my dosage to every other day, but i'm leaning towards getting off of it completely. because i'm still having the symptoms.
Avatar m tn ve just been recently prescribed by my dermatologist Isotretinoin (accutane) and am on my 4th day of treatment. After doing extensive research on how accutane affects growth, it really concerns me as I'm currently only 16 years and 8 months old and hence am still in the growing stage of my life. My dermatologist however has prescribed me a very low dosage of 10mg per day for 7 consecutive days, after which would be switching onto a 30mg PER WEEK dose.
Avatar m tn t experience any side-effects except for dry lips and nostrils - I think your son should stop taking accutane if he experiences such pains - not worth it. After taking accutane for 5-6 months, my skin was flawless, but after another 6 months, acnes began to rage over my face. Accutane won't eliminate acne permanently.
Avatar n tn is it bad to take oral steroids with a very high dosage of accutane? If so what are the effect i will have to face later in life?
Avatar n tn Does accutane effect long bone growth? What type of dosage may have an impact on this? This discussion is related to <a href='http://www.medhelp.org/posts/show/244798'>Accutane's Effect Upon Skull Size</a>.
Avatar m tn Thanks for your input. Just curiously, what was your dosage?
Avatar n tn Hi. Do not change your dose unless your dermatologist tells you to. 110lb is about 50kg so your recommended dose (depending on severity of acne) will be between 25mg and 50mg per day. That is 0.5 to 1 mg per kg bodyweight a day. 7 weeks is still early days so don't give up. You should have no new lesions after about 12 weeks with further clarity of skin at 16 weeks. Accutane changes the healing process of the skin so you may find lesions take longer to heal.
Avatar f tn My daughter has been on Accutane for 2 months. While her acne is mild, we put her on this due to my hx of cystic acne at age 22 which was completely responsive to accutane. My question is , she has not seen much change . She is still breaking out, and states zits are larger than in past, but do reslve more quickly She was on accutane once in past with immediate response in first month. Dr just increased dosage. What can we expect in terms of response?
Avatar n tn t and nothing I have tried has cleared up my skin! I was thinking about going on Accutane...but was wondering what my dosage should be. I mainly get the deep cystic acne on my cheeks and jaw line! occasionally I'll get some on my forehead as well but it's mostly on my cheeks! The weird thing is...I'll get a bad break out on one cheek at a time!! and while the side which has a break out starts to heal...the other cheek flares up! I don't understand it!
Avatar m tn I had gastric bypass surgery in February 2012 and am starting Accutane 20 mg as of today. I was wondering if I will malabsorb the Accutane since I've had the surgery? I have told my dermatologist of my surgery and she still wanted to start me at the 20 mg dosage.
Avatar n tn My 15 yr old daughter is on Claravis (Accutane). She began it at 1 (30 mg) tablet a day. Approximately 5 days following commencment she complained about an uncomfortable/minimally painful feeling going up her back when laying down. It would start at her lower back and "shoot" to the front underneath her breasts. The doctor said this doesn't have any thing to do with the Accutane and increased to 2 pills a day.
Avatar n tn As for the Accutane, yes I took the recommended dosage. I took Accutane once when I was 19 and once when I was 24. Accutane scarred my face pretty badly and made my liver very sensitive, so I'd like to try something less invasive like vitamins or a natural product.
Avatar m tn Majority of cases of cystic acne can be successfully treated with one 4-6 month course of isotretinoin (Accutane) at a dosage of 0.5-2.0 mg/kg body weight per day (approximately 40-160 mg per day in your case). Continued recovery and prolonged remission after discontinuation of therapy is expected, so it is not required to maintain treatment until total clearance is achieved. Progress you made should not be lost. However, in some, most severe cases, second course of therapy may be needed.
Avatar f tn I thought Accutane was a piLL? Differin can be known as accutane and thats topical. Accutane is great and not everyone has side effects. My brother took it and i watched him suffer from all these side effects but me....none. Dry skin yeah but other than that nothing. It doesnt make me feel weird or sick. You should take it, it will change your life.
Avatar n tn i'm in my second month of accutane at 80 mg's a day, i started at 40 and right away i noticed it helped clear my acne greatly, however when i was bumped up to 80 mg's the second month, my acne started flaring up a bit, so the doc gave me 20 mg's of prednisone a day except he told me to take it for an entire month..i've been taking it for 2 weeks now and i gotta say it cleared up my face greatly, however i am starting to notice that i am flaring up a bit again..